# SDR UIEA2018092102024

- Difficulty date: September 16, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 79,581 hours, 10,533 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON INITIAL DESCENT FROM FL390 TO FL 370. THROTTLE DEVELOPED A SIGNIFICANT SPLIT, RT ENGINE WOULD THEN NOT ACCELERATE ABOVE 87.7 N1 REGARDLESS OF AUTOTHROTTLE ENGAGEMENT. PERFORM PER ACCORDANCE TEST IAW AMM 71-00-00. ALL ENG PARAMETERS NORMAL, NO THROTTLE SPLIT. ACCOMPLISHED THRUST MANAGEMENT SYSTEM OPERATIONAL TEST IAW AMM 22-32-00, SYSTEM OPS TEST NORMAL.
